Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have pigmentation on face with excessive hair growth. Can kojivit and azelaic cream would help?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hello dear XXXXXXX how r u?? Doc.i wanna to know after use of 2-3 months kojivit and azelaic cream my face will be free from pigmentation ?i don't wanna to see any dark spots and igmentation on my face any more ,I am really tired to use melacare but make my face more worse ,excessive hair growth ,more pigmentation on cheeks ,upper and lower chin,.pls doctor creams u recommended to me will be really clear my face?i am waiting creams to get .pls reply me ,Thanx for help.
Posted Fri, 21 Jun 2013 in Pigmentation Problems
Answered by Dr. Geetika Paul 3 hours later

Thanks for your query.

I understand your concern regarding the pigmentation that you have over your face.
Now you have been using melacare since quite some time. One cannot use melacare cream over the face for long periods of time.
So your face surely needs a break from topical steroids. Among the options that we have left for topical lightening agents, the ones I have recommended are the best that we have.
So you need not worry, just start using these as prescribed with kojic acid in the morning and azelaic acid at night.
But remember to always wear a sunscreen during day time with an spf more than 26. Repeat use of sunscreen in sun after every 3 to 4 hours for best results.
I am sure the combination of these two would work best for the pigmented scars that you have.
But in case you feel that after regular usage of these for 2 -3 months, there is some pigmentation left, then there are various other options in the form of chemical peels, dermabrasion and even lasers available with the derrmatologist.

So just start with the topical therapy, I am sure it will help.

Hope I have answered your query. If you have any further questions I will be happy to help.

Take care

Wishing you speedy recovery

Dr Geetika Paul

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor